# SDR DALA2014093005316

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 25,684 hours, 13,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU BATTERIES FAULTED.  REPLACED BATTERY PACKS IAW AMM 33-51-38.  OPS CHECKED GOOD.
